MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3a: patient sex: unknown/asked information was not provided.Section a-3b: patient gender: unknown/asked information was not provided.Section a-4: patient weight: unknown/asked information was not provided.Section a-5: patient ethnicity: unknown/asked information was not provided.Section a-6: patient race: unknown/asked information was not provided.Section d-6a: date implanted: not applicable as there is no indication the iol was implanted.Section d-6b: date explanted: not applicable as there is no indication the iol was implanted; therefore, not explanted.Section h-3: device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
During a procedure involving the ar40e model intraocular lens (iol) a pars plana vitrectomy was performed.Both extent of patient contact with the lens and patient prognosis post-procedure are unknown.No further information is available.
 
Additional Manufacturer Narrative
Corrected data: upon further review, it was determined the initially reported event is no longer reportable as a pars plana vitrectomy is a planned procedure.The following field was updated: section h6: health effect-impact code: updated to 2199 - no health consequences or impact.Previously reported code as 4625 - additional surgery (vitrectomy) is no longer applicable.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24063309
Report Number3012236936-2026-000017
Device Sequence Number10385620
Product Code HQL
UDI-Device Identifier05050474502147
UDI-Public(01)05050474502147(17)291104
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexUnknown